# SDR USAA000195

- Difficulty date: February 11, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC1135256
- Condition: Cracked
- Location: Fuselage
- Part time: 30,986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED .75 INCH, STATION 290, WL 259, RIGHT SIDE SHEAR WEB OUTBOARD ANGLE.  REPAIRED PER SRM 51-40-02.  (M)
